# SDR V8XA2018061500000

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N234BZ
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 28,082 hours, 24,157 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 7510700806
- Part serial: 98073135
- Condition: Intermittent
- Location: Zone 200
- Part time: 28,082 hours, 24,157 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON CLIME OUT 4000 AGL NR 2 RMU DISPLAY, NR 2 COMM DISPLAYED DASHES, NR 2 TRANSPONDER DISPLAYED DASHES, NR 2 TCAS DISPLAYED DASHES. NR 1 RMU DISPLAY, NR 1 TRANSPONDER DISPLAYED DASHES, TCAS DISPLAYED DASHES. ATC REQUESTED IDENT FOR TRANSPONDERS CREW SWITCHED BETWEEN NR 1 AND NR 2 WITH NO RESPONSE FROM TRANSPONDERS. CREW CHECKED NR 2 COM WITH NO RESPONSE. CREW REQUESTED ATC TO RETURN TO ORIGINAL DESTINATION AIRCRAFT LANDED WITH NO ISSUES. PERFORMED TROUBLESHOOTING FOUND A PASTE LUBRICANT ON THE COAX CONNECTORS CLEANED AND RE-SEATED NAV/COM BOXES PERFORMED OPERATIONAL CHECKS AND TDR CHECKS WITH NO DEFECTS NOTED AT THIS TIME.
